# SDR JJBA20210120030

- Difficulty date: January 20, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 75.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF 1 LT FUSELAGE SKIN AT FR 75.700 BELOW STGR 2L 2 CRACK FOUND AT ONE RIVET LOCATION.  ON RF1 LT FUSELAGE SKIN AT FR 75.700 BELOW STGR 2L CUT OUT DONE.  ON RF1 LT FUSELAGE SKIN AT FR 75.700 BELOW STGR 2L SKIN REPAIRED.
